# SDR IXXA11SMN072S

- Difficulty date: June 2, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Misrepaired
- Location: Emergency Exit
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND IMPROPER DOUBLER REPAIR AT LT FWD FUSELAGE EMERGENCY EXIT DOOR AT STA FS 404 LONGERON 15.5 LT.   REMOVED EXISTING REPAIR. FABRICATED REPAIR DOUBLER. CLEANED, TREATED, PRIMED AREA AND REPAIR DOUBLER. INSTALLED NEW FASTENERS AND REPAIR DOUBLER IAW SRM CHAP 53-2-0, FIG 22A, TR 53-170 SHEETS 2 & 11-16, SRM 51-1-20D, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B AND SRM 51-3-1.
